Extension of semigroups of operators to locally convex spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1977), pp. 91-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_2_a11,
author = {G. N. Mil'shtein},
title = {Extension of semigroups of operators to locally convex spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {91--95},
year = {1977},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_2_a11/}
}
G. N. Mil'shtein. Extension of semigroups of operators to locally convex spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1977), pp. 91-95. http://geodesic.mathdoc.fr/item/IVM_1977_2_a11/